# SDR USAA2012060400020

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 13,748 hours, 4,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT DOOR 3L INOPERATIVE.  REPLACED FLASHLIGHT BATTERY IAW AIRBUS MAINTENANCE MANUAL 25-65-53-400-002A.
